# SDR ASAA2014031307198

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 12,510 hours, 3,751 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON GROUND.  DID NOT RESET AFTER PROCEDURE IN QRH 5.3.  ACFT GROUNDED. UNABLE TO DUPLICATE ON GROUND.  OPS CHECKED NORMAL REF AMM TASK 23-15-00-730-801.
